# SDR IPXA10562233

- Difficulty date: July 22, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1560-1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE UPPER LOBE FLOOR SUPPORT STRAP HAS CORROSION STA 1560 TO 1580, LBL 45, WL 201.  REPAIRED IAW ER 10-4027, DATED 26AUG10.
